# SDR SAJF201309102027

- Difficulty date: September 8, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N18716
- Make and model: Boeing 747409F
- Aircraft serial: 33732
- Aircraft time: 41,214 hours, 7,225 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(B-18716) DURING CRUISE, CABIN ALT RAPID RISE, FOLLOW QRH PERFORM EMERGENCY DECENT, DUMP FUEL AND RETURN TO TPE AT 0605L.  ACFT AFTER REACHING CRUISE ALT(FL300) SEVERAL MINUTES "CABIN ALT" WARNING APPEARED WITH WARNING SOUND (WARNING WILL TRIGGER WHEN CBN ALTITUDE LESS THAN 10,000 FT).  CREW FOLLOW QRH-CABIN ALTITUDE, CABIN DEPRESSURIZATION, CONFIRMED: ALL PACKS-ON AND OUTFLOW VALVE LESS THAN CLOSED, IN AUTO MODE.  FOLLOW QRH PROCEDURE PERFORMED EMERGENCY DECENT DUE TO CABIN ALTITUDE WAS STILL CLIMBING, DURING INITIAL DECENT CABIN ALTITUDE WAS STILL ABOVE 10,000FT, UNTIL CLOSE TO FL 100. ASC AND CAA HAD INTERVENED FOR EVENT INVESTIGATING. TROUBLESHOOTING IS IN PROGRESS.
